English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Gelfand-Kolmogoroff theorem for rings of analytic functions

MPS-Authors
/persons/resource/persons235855

Mukherjee,  Mayukh
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1510.03242.pdf
(Preprint), 230KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bose, B., & Mukherjee, M. (2017). Gelfand-Kolmogoroff theorem for rings of analytic functions. Topology and its Applications, 2018, 53-65. doi:10.1016/j.topol.2016.12.018.


Cite as: http://hdl.handle.net/21.11116/0000-0004-08FE-6
Abstract
There is no abstract available